Research ArticleOpen accessIn the keywordsA Permutation Test for Comparing Two Correlated Receiver Operating Characteristic CurvesOkeh Uchechukwu Marius, Onyeagu SidneyJournal of Mathematics and Statistics, Vol. 16, Issue 1 · 24 May 2020 · 8,129 accessesView PDFCite
6 results for “Asymptotic Approximation”
Set a search alertResearch ArticleOpen accessIn the keywordsThe Numerical Computation of Rational Structures and Asymptotic Standard Deviations in Causal Time Series DataConcepción González-Concepción, María Candelaria Gil-Fariña, Celina Pestano-GabinoJournal of Mathematics and Statistics, Vol. 5, Issue 3 · 30 Sep 2009 · 7,049 accessesView PDFCite
Special issueSpecial Issue on Distribution Theory, Estimation and InferenceJournal of Mathematics and Statistics · 30 Nov 2019
Research ArticleOpen accessIn the abstractREFLECTION OF A WEAK DISCONTINUITY OF THE AXIS AND THE PLANE OF SYMMETRYBulat Pavel ViktorovichAmerican Journal of Applied Sciences, Vol. 11, Issue 6 · 17 Apr 2014 · 6,529 accessesView PDFCite
Research ArticleOpen accessIn the abstractKernel Type Estimator and Statistical Properties for Intensity Function of Periodic Poisson Process with Power Function TrendRo’fah Nur RachmawatiJournal of Mathematics and Statistics, Vol. 8, Issue 3 · 6 Nov 2012 · 7,293 accessesView PDFCite
Research ArticleOpen accessIn the abstractβ-Spline Estimation in a Semiparametric Regression Model with Nonlinear Time Series ErrorsJinhong You, Gemai Chen, Xian ZhouAmerican Journal of Applied Sciences, Vol. 2, Issue 9 · 30 Sep 2005 · 6,734 accessesView PDFCite